Skip to content Skip to navigation

Volume 10 (2010)

Volume 10 (2010)

Number 1 - 2010

  1. M. Chhiti and N. Mahdou, Homological Dimensions of the Amalgamated Duplication of a Ring Along a Pure Ideal . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 1 - 6
  2. A. Roukbi and A. Bakali, Groupes de Takiff généralisés associés à un groupe de Lie. Applications à SL2 (R) . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 7 - 17
  3. A. P. Kazemi, On the Independent Domination Number of the Generalized Petersen Graphs . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 18 - 22
  4. C. Tadmon, Nonnegativity of the Solution of the Boltzmann Equation in a Curved Space-Time . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 23 - 38
  5. C. K. Mishra and G. Lodhi, Torse-Forming Projective N-Curvature Collineation in NP-Fn . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 39 - 48
  6. P. N. Natarajan, On Sequences of Zeros and Ones in Non-Archimedean Analysis - A Further Study . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 49 - 54
  7. A. Z. Mokrane and M. Zerguine, Lower Semicontinuous with Lipschitz Coefficients . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 55 - 78
  8. [Retracted] K. Ratchagit, Exponential Stability of Linear Nonautonomous Systems . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 79 - 86

    This paper was rectracted by the publisher as it was found that K. Ratchagit plagiarized a paper by Vu Ngoc Phat and Phan T. Nam published in the EJDE.

  9. H. Seydi, La conjecture Jacobienne II . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 87 - 121

Number 2 - 2010

  1. C. Huang and X. Yan, Excellent Extension and Comparability of Regular Rings . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 1 - 6
  2. H. Seydi, L'Hypothèse de Lindelöf . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 7 - 26
  3. A. F. Yodé, Multidimensional Nonparametric Density Estimates: Minimax Risk with Random Normalizing Factor . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 27 - 57
  4. M. Akyigit, A. Z. Azak and M. Tosun, Admissible Mannheim Curves in Pseudo-Galilean Space $G_3^1$ . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 58 - 65
  5. W. T. Sulaiman, An Extension of Hardy-Hilbert's Integral Inequality . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 66 - 71
  6. M. Tamekkante, The Orthogonal Complement Relative to the Functor Extension of the Class of all Gorenstein Projective Modules . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 72 - 80
  7. M. El Machkouri, Berry-Esseen's Central Limit Theorem for Non-causal Linear Processes in Hilbert Space . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 81 - 86
  8. H. S. G. Ravelonirina, P. Randriambololondrantomalala, and M. Anona, Sur les algèbres de Lie des champs de vecteurs polynomiaux . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 87 - 95
  9. A. Lesfari, Équations couplées non-linéaires de Schrödinger . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 96 - 108
  10. R. W. Ibrahim and M. Darus, On Sandwich Theorems for Subclasses of Analytic Functions Involving Modified Saigo Fractional Integral Operator . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 109 - 121
  11. A. Moussaoui, Effect of a Toxicant on the Dynamics of a Spatial Fishery . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 122 - 134
  12. P. Randriambololondrantomalala, H. S. G. Ravelonirina, and M. Anona, Sur les algèbres de Lie d'une distribution et d'un feuilletage généralisé . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 135 - 144
  13. G. Chen, On a New Hilbert's Type Inequality . Afr Diaspora J. Math. Vol. 10 (2010). no. 2, pp. 145 - 152